We use cookies to give you the best possible experience on our site. By continuing to use the site you agree to our use of cookies.
Close cookie message

Main Content Link

Tesco Childrens Ibuprofen Liquid Sachets 10S

By law, we’re only permitted to sell you 2 of this item

Sorry, this product is currently not available.

Product information

Description

6 months +

100mg/5ml

10 sachets Oral suspension sachets

Strawberry Flavour

Sugar Free, colour free

For fast and effective fever and pain relief

Tesco Children's Ibuprofen 100mg/5ml oral suspension sachets are specially
formulated for babies and children from 6 months. Tesco Children's Ibuprofen
100mg/5ml oral suspension sachets provide a fast, effective reduction in
temperature including symptoms of colds and influenza. They soothe away the
pain from teething and toothache, sore throats, headaches, and minor aches and
sprains. Read the enclosed leaflet carefully before use.

The spoon provided should be used. It can be used to measure a 2.5ml or 5ml
dose.

Information

Ingredients:

Each 5ml contains: 100mg Ibuprofen, Also Contains: Glycerol, Maltitol liquid, Sodium Methyl parahydroxybenzoate, sodium parahydroxybenzoate and strawberry flavour

Storage:

  • Store below 25 degrees centigrade
  • Keep all medicines out of the sight and reach of children

Produced In:

the U.K.

Packed In:

the U.K.

Directions:

Read the enclosed leaflet carefully before use.

The spoon provided should be used. It can be used to measure a 2.5ml or 5ml
dose.

Children
6 months - 1 year A single 2.5ml spoonful (half a sachet)three to four times a
day
1 year - 2 years A single 2.5ml spoonful (half a sachet) three to four times a
day
3year - 7 years One 5ml spoonful three to four times a day
8 years - 12 years Two 5ml spoonfuls three to four times a day

Dosage:

Children
6 months - 1 year A single 2.5ml spoonful (half a sachet)three to four times a
day
1 year - 2 years A single 2.5ml spoonful (half a sachet) three to four times a
day
3year - 7 years One 5ml spoonful three to four times a day
8 years - 12 years Two 5ml spoonfuls three to four times a day

Net Contents:

10 X 5ml

Manufacturer Address:

Tesco Stores Ltd.,
Cheshunt EN8 9SL,
U.K.

Using product information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2013

Reserve a slot for either home delivery or collection

Book a slot

Basket0 items

Basket Summary

Guide price About Guide Price

Clubcard points

MultiBuy Savings

Checkout button

View full basket
Checkout